×

A discrete model of a large polling system. (English. Russian original) Zbl 1114.60077

Math. Notes 79, No. 4, 551-554 (2006); translation from Mat. Zametki 79, No. 4, 597-600 (2006).
Summary: For a network with Poisson incoming flow of customers (particles) and unit time of the motion of servers (annihilators), we obtain the limit distribution of the number of customers at the node for a fixed general number of nodes.

MSC:

60K25 Queueing theory (aspects of probability theory)
90B22 Queues and service in operations research
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. A. Borovkov, Stochastic Processes in Queueing Theory [in Russian] Nauka, Moscow, 1972. · Zbl 0275.60102
[2] L. G. Afanas’eva and E. V. Bulinskaya, Stochastic Processes in Queueing Theory and the Theory of Storage [in Russian], Moskov. Gos. Univ., Moscow, 1980.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.